| Model Number |
10LPC |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device had cuff leakage.Patient outcome was asked but unknown.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Evaluation summary: one sample device was received for evaluation.The reported condition was confirmed.An inflation/deflation test was performed and it was observed the cuff deflated after few seconds.A visual inspection was performed and it was observed the cuff presents a small tear.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description